ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

??? Stochastic wave processes. Izvestiya VUZ. Applied Nonlinear Dynamics, 2009, vol. 17, iss. 1, pp. 150-161.

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
(downloads: 49)
Language: 
Russian
Article type: 
Other
UDC: 
531.19; 621.391

Stochastic wave processes

Abstract: 

-

Key words: 
Reference: 
  1. Zaslavskii GM, Filonenko NN. Instability of Nonlinear Periodic Waves in a Dispersive Medium. JETP. 1969;29(3):572–577.
  2. Filonenko NN. About the evolution of a nonlinear periodic wave in the presence of resonant perturbations. Radiophysics. 1970;13(6):925–935.
  3. Zaslavskii GM, Filonenko NN. Kinetics of Nonlinear Waves in Dispersive Media. JETP. 1970;27(5):851–857.
  4. Berman GP, Zaslavskii GM. JETP. 1970;58(4):1453.
  5. Filonenko NN. On stochastic “heating” of a non-linear wave. Dokl. Akad. Nauk SSSR. 1969;189(6):1208–1210.
  6. Chirikov BV. Research on the theory of nonlinear resonance and stochasticity. Preprint No. 267. Novosibirsk: BINP USSR; 1969. 314 p. (In Russian); Zaslavskii GM, Chirikov BV. Stochastic instability of non-linear oscillations. Sov. Phys. Usp. 1972;4:549–568. DOI: 10.1070/PU1972v014n05ABEH004669.
Received: 
30.04.2009
Accepted: 
30.04.2009
Published: 
30.04.2009